# SDR DHL9780312C

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO COMPT AT STATION 270 LBL 24 FLOOR WEBBING CRACKED.  CUT OUT DAMAGED AREA OF WEB, FABRICATED REPAIR PER SRM 53-02-0 AND INSTALLED PER SRM 53-2-0.
